# SDR KBMA88703

- Difficulty date: March 10, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- Aircraft time: 4,989 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: 4695
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,989 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH LINK CRACKED AT SILENT BLOCK.
